# SDR IPXA12175628

- Difficulty date: September 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A53275455204
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN CLEVIS ADAPTER IS CORRODED AT FR 66 BETWEEN STA Y1959 AND Y2462.  ACCOMPLISHED REPAIR ON MAIN CABIN CLEVIS ADAPTER AT FR 66 BETWEEN STA Y1959 AND Y2462 PER IPXA EO A300-5310-48590-A.
